American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A98) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information   
View Article: PDF

[2] Peter A. Loeb. A nonstandard representation of measurable spaces and $L_\infty$. Bull. Amer. Math. Soc. 77 (1971) 540-544. MR 0276748.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1